Journal of Computer Science & Systems Biology

ISSN: 0974-7230

Open Access

Volume 14, Issue 4 (2021)

Review Article Pages: 1 - 4

Mathematical Model for Transmission Dynamics of Hepatitus-A Viral Disease with Optimal Control Strategies

Mamo Shigute Wameko*, Alemu Geleta Wedajo and Purnachandra Rao Koya

DOI: 10.37421/0974-7230.2021.14.346

An epidemic model with optimal control strategies was investigated for Hepatitus-A Viral disease that can be transmitted through infected individuals. In this study, we used a deterministic compartmental model for assessing the effect of different control strategies to control the spread of Hepatitus-A viral disease in the community. Stability theory of differential equations is used to study the qualitative behavior of the system. The basic reproduction number that represents the epidemic indicator is obtained by using the condition of endemicity. Both the local stability and global stability conditions for disease free equilibrium is established. Uniqueness of endemic equilibrium point and its global stability conditions are proved. Numerical simulation of the model showed that applying all the control strategies can eliminate the disease from the community. However, using all intervention strategies is impractical in most circumstances; therefore, using prevention strategies can be recommended in the present mathematical modeling context.

Editorial Note Pages: 1 - 1

Robots Can Be More Aware of Human Associates

Maria Jorge*

Share this article
Editorial Note Pages: 1 - 1

Editorial Note on Silicon Chips Utilizing Quantum Computing

Maria Jorge*

Share this article
Google Scholar citation report
Citations: 2087

Journal of Computer Science & Systems Biology received 2087 citations as per Google Scholar report

Journal of Computer Science & Systems Biology peer review process verified at publons

Indexed In

arrow_upward arrow_upward